# SDR C2XA95CL031

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Part number: KRP138112VT
- Condition: Binding
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NR 3350 - CMH-CLE - AFTER TAKEOFF RECEIVED FLAP DISAGREEMENT, AFTER A MINUTE CLEARED ITSELF.  UPON LANDING IN CLE MAINTENANCE CLEANED ALL FLAP TRACKS.  AIRCRAFT SENT ON TEST FLIGHT.  TEST FLIGHT WAS UNSATISFACTORY.  MAINTENANCE THEN REMOVED AND REPLACED RIGHT HYDRAULIC RESERVOIR.  SENT ON TEST FLIGHT.  TEST FLIGHT UNSATISFOCTORY AGAIN.  MAINTENANCE REMOVED AND REPLACED ALL OUTBOARD FLAP ROLLERS.  SENT ON TEST FLIGHT.  TEST FLIGHT WAS SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE ON 2/13/95.  (Z)
